# SDR USAA2009101992798

- Difficulty date: October 17, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 29,372 hours, 16,045 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1070 - PIT-PHL - BURNING SMELL - ECAM DISPLAYS CONDITION TRIM AIR SYSTEM FAULT & TRIM AIR HIGH PRESSURE.  BURNT SMELL IN CABIN.  FOUND TEMP SYSTEM UNRESPONSIVE TO TEMP SELECTOR.  CLEANED ALL THREE ZONE SENSORS.  OPERATIONAL TEST OF CABIN AND COCKPIT TEMP CONTROL WAS GOOD.  BITE TEST OF TEMP CONTROLLER WAS GOOD.  NO SMELL IN CABIN.
